# SDR 03327688

- Difficulty date: November 23, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N688BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: 1b System
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER FLAPS WERE SELECTED CREW RECEIVED A FLIGHT SPOILER AND INBOARD GROUND SPOILER FAULT.  THE FAULT WAS FOUND TO BE DUE TO 1B HYDRAULIC SYSTEM BEING OVERSERVICED.  THE 1B SYSTEM WAS DESERVICED TO THE PROPER LEVEL AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
